# SDR SWAA2023121808293

- Difficulty date: October 6, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BETWEEN STA 277 AND STA 294.5 AT RBL 1 WL 208.1 - INTERCOSTAL CRACKED. 124-021<[01] REMOVED AND REPLACED INTERCOSTAL BETWEEN STA 277 TO STA 294.5 AND RBL 1 IN REF B737-700 SRM 51-40-02-0G-0 AND BOEING DRAWING #141A5400.;[02] TASK C/W
